Volume 21 (1978)


1 (April), 2 (August), 3 (December)

Ahmad, S. and Sarabia, J.;
On Nonwandering Continuous Flows
pp. 193--201.
Yoshida, M.;
Local Theory of Fuchsian Systems with Certain Discrete Monodromy Groups II
pp. 203--221.
Yanagihara, N.;
Meromorphic Solutions of the Difference Equation $y(x+1)=y(x)+1+\frac{\lambda}{y(x)}$ II
pp. 223--240.
Yoshida, M.;
An Example of a Family of Ordinary Fuchsian Differential Equations with Discrete Projective Monodromy Groups
pp. 241--247.
Taniguchi, M.;
Mixed Problem for Wave Equation in the Domain with a Corner
pp. 249--259.
Ono, A.;
On Isomorphism Between Certain Strong $\mathcal{L}^{(p,\lambda)}$ Spaces and the Lipschitz Spaces and Its Applications
pp. 261--270.
De Blasi, F. S. and Myjak, J.;
The Generic Property of Existence of Solutions for a Class of Multivalued Differential Equations in Hilbert Spaces
pp. 271--278.
Miller, R. K. and Wheeler, R. L.;
Well-Posedness and Stability of Linear Volterra Integrodifferential Equations in Abstract Spaces
pp. 279--305.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles